# SDR CA010402002

- Difficulty date: March 14, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 14,114 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: KP16BS
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION IT WAS NOTICED THAT THE LANDING GEAR WAS SLOW TO RETRACT.  UPON FURTHER INSPECTION THE BEARING SUPPORTING THE RT DRIVE SHAFT WAS FOUND CORRODED AND STIFF.  THIS BEARING ALSO CAUSED THE GEAR MOTOR TO BECOME WEAK AND NEEDED TO BE REPLACED.  THIS AIRCRAFT IS NOT BEING OPERATED IN A CORROSIVE ENVIRONMENT BUT AT ONE TIME IT WAS AND THIS MAY BE THE CAUSE OF THIS.
